# SDR SIMA20151020002

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,577 hours, 21,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097107001
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DUAL HEAT EXCHANGER WATER INJECTION LINE UPPER BRACKET IS BROKEN & CRACKED.  R & R LT DUAL HEAT EXCHANGER WATER INJECTION LINE UPPER BRACKET IAW SRM 51-42-06.
